# SDR DALA2023031501906

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 74,820 hours, 29,243 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 L1 DOOR KNUCLE KNOCKER WILL NOT DEPLOY. CORRECTIVE ACTION: UNJAMMED KNUCLE KNOCKER--CK OK. (4112222)
